# SDR HALA2013122500181

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 43,875 hours, 7,882 cycles
- Engine: Pwa PW4060
- System (JASC): 7700 · Engine Indicating System
- Part: Fmu
- Part number: 8010003
- Part serial: F27471
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE N1 VARIES INLFIGHT DURING CRUISE.  N1 CONTINUALLY OSCILLATES .5 PERCENT AT CONSTANT THROTTLE SETTING.  RT ENGINE EPR CHANGES IN RELATION TO N1 CHANGES.  REMOVED NR 2 ENGINE FMU, REF AMM 73-21-01.  INSTALLED SERVICEABLE FMU ON NR 2 ENG IAW AMM 73-21-01. OPS & LEAK CHECK, OK.  PENDING HIGH POWER RUN.  OPS CHEKED GOOD ON HIGH POWER RUN UP.
